Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

IMPACT FACTOR 2018: 0.881
5-year IMPACT FACTOR: 1.170

CiteScore 2018: 0.91

SCImago Journal Rank (SJR) 2018: 0.430
Source Normalized Impact per Paper (SNIP) 2018: 0.969

Mathematical Citation Quotient (MCQ) 2018: 0.66

See all formats and pricing
More options …
Volume 3, Issue 1


Singular value decomposition of fractional integration operators in L2-spaces with weights

Published Online: 2009-10-09 | DOI: https://doi.org/10.1515/jiip.1995.3.1.1

About the article

Published Online: 2009-10-09

Published in Print:

Citation Information: Journal of Inverse and Ill-Posed Problems, Volume 3, Issue 1, Pages 1–10, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.1995.3.1.1.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

R. Gorenflo and S. Samko
Integral Transforms and Special Functions, 1997, Volume 5, Number 3-4, Page 191
Vu Kim Tuan and Rudolf Gorenflo
Numerical Functional Analysis and Optimization, 1996, Volume 17, Number 3-4, Page 453
Yury Luchko, Francesco Mainardi, and Sergei Rogosin
Fractional Calculus and Applied Analysis, 2011, Volume 14, Number 1
Rudolf Gorenflo and Masahiro Yamamoto
Japan Journal of Industrial and Applied Mathematics, 1999, Volume 16, Number 1, Page 137

Comments (0)

Please log in or register to comment.
Log in